# SDR CALA9701532

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK BETWEEN TWO FASTENERS IN RIGHT SIDEWALL PANEL OF NLG WHEEL WELL, FS 290.  THE CRACKED AREA WAS CUT OUT, A REPAIR WAS FABRICATED AND INSTALLED IAW EA 5362-01016.
